# SDR MALA050415

- Difficulty date: May 16, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 13,272 hours, 12,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN YYC, FOUND FRAME 35 FLOOR SUPPORT ANGLE IS CRACKED IN 3 PLACES IN THE AFT CARGO PIT.
